# SDR AALA201504089010

- Difficulty date: March 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Elevator
- Part time: 44,988 hours, 18,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LT ELEVATOR UPPER SKIN PANEL DEBONDED 13" FROM RIB 4 & 9" FROM TE.  REPAIRED ELEVATOR UPPER SKIN PANEL IAW SRM 55-21-11-201-1 PAR 5E 2 & SRM 51-77-13-001 PAR 2.
